# SDR SWAA2024031864410

- Difficulty date: March 15, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N7730A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33926
- Aircraft time: 57,496 hours, 31,699 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS L1 SLIDE DISLODGED<[01] RESECURED L1 DOOR SLIDE PER AMM 25-66-01 AND MT 725-61-06;[02] UPDATING CORRECTIVE ACTION ONLY AS PER TELECOM REQUEST TO ADD FAULT REF FOR ADDED MT 725-61-06 PERFORMED ON TTG8Q00S5REE BY E90554
